# SDR VNAA2013061300009

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 22,931 hours, 23,205 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT PACK HIGH PRESSURE CAUTION MESSAGE ON DEPARTURE.  CREW RAN QRH (QUICK REFERENCE HANDBOOK).  PROBLEM PERSISTED.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK ON RIGHT PACK USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.
